The Geometry of Representations of Am .
Mathematische Annalen, Tome 256 (1981), pp. 401-418
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
orbit closures, determinantal singularities, representations of Dynkin- quiver, normal Cohen-Macaulay, rational singularities, minimal degeneration of singularities
@article{MAN_1981__256_163521,
author = {S. Abeasis and A. Fra and H. del Kraft},
title = {The {Geometry} of {Representations} of {Am} .},
journal = {Mathematische Annalen},
pages = {401--418},
year = {1981},
volume = {256},
zbl = {0477.14027},
url = {http://geodesic.mathdoc.fr/item/MAN_1981__256_163521/}
}
S. Abeasis; A. Fra; H. del Kraft. The Geometry of Representations of Am .. Mathematische Annalen, Tome 256 (1981), pp. 401-418. http://geodesic.mathdoc.fr/item/MAN_1981__256_163521/